# SDR UALA2011062703186

- Difficulty date: June 25, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 84,476 hours, 10,182 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE FRAME CHORD CORRODED AT BS 1800 RBL 45-RBL 55.  FABRICATED AND INSTALLED NEW FRAME.
